# SDR 07FDEA02991

- Difficulty date: August 20, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340086207
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS WERE FOUND ON RT LOWER SURFACE BOTTOM SKIN REINFORCING PLATE AT RIB 7 FRONT SPAR INBOARD.  REPAIR PERFORMED BY BLENDING OUT IAW EA 6-5720-106522, APPROVED BY RAS/BAE/1005107/2007 ISSUE "A".
